# SDR UALA2011061302882

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,832 hours, 22,935 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T-S FOUND BROKEN WIRE IN FWD EE PANEL P-32.  WIRE IS MARKED AA AND W1132. IT LOOKS LIKE IT IS GOING ON THE RT UTIL BUS CB AT TOP OF P-32 PANEL.  BROKEN WIRE REPAIR ON PTT 8322002 SECURED RT UTILITY BUS CB ON P32 PANEL REF 24-51-24.
